# SDR ABXA9500734

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5642235129
- Condition: Corroded
- Location: Bs 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION DISCOVERED CORROSION ON UPPER WEB ATTACH ANGLE AT STATION 810.  REPAIRED IAW ABX REA D853-11911-MR.
